J Syst Evol ›› 1997, Vol. 35 ›› Issue (1): 37-42.

• Research Articles • Previous Articles     Next Articles

Taxonomic Studies on Some Species of Diatoma

Xie Shu-qi, Qi Yu-zao   

  • Published:1997-01-10

Abstract: Six species and four varieties of Diatoma (D. hiemale (Roth) Heib. , D. maximum (Grun.) Fricke, D. mesodon (Ehr.) Kuetz. , D. moniliforme Kuetz. , D. tenue Ag., D. vulgare Bory and its varieties) were studied using optical microscope and scanning electron microscope. Their taxonomic problems were discussed as well.

Key words: Diatoma, Taxonomic problems